# SDR 2000ZZZX134

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N207PC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605008
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Part time: 573 hours
- Component: Rapco
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN READING LIGHT CIRCUIT BREAKER, RIGHT, LOCATED IN AFT CLOST J-BOX, WOULD INTERMITTENTLY TRIP.  CABIN LOWER TRIM PANELS AND RIGHT FORWARD CLOSET WERE REMOVED TO CHECK WIRING.  A PINCHED AND BARE WIRE WAS FOUND OUTBOARD OF THE FORWARD RIGHT CLOSET ASSOCIATED WITH THIS CIRCUIT BREAKER.  IT WAS NOTED VERY FEW OF THE WIRE BUNDLES WERE TIED UP PROPERLY EVEN THOUGH THERE WERE EXISTING CABLE TIE ANCHORS IN THE VICINITY.  CESSNA ALSO USED VARIOUS ELECTRICAL BULKHEAD CONNECTORS IN THE WIRE BUNDLES AND FAILED TO TIE THEM UP.  WHEN TOILET ASSEMBLY WAS REMOVED, NONE OF THE WIRE BUNDLES WERE FASTENED.  THE WIRE BUNDLES WERE RUBBING ON THE METAL FRAME OF THE TOILET ASSEMBLY.
